# SDR 2004UALA00140

- Difficulty date: February 16, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 45,978 hours, 25,326 cycles
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: 80602
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE THE LANDING GEAR AFTER TAKEOFF.  REPLACED MAIN GEAR LOGIC CARD M991.
